RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 10, Issue 1  


An asymptotic formula for the cardinality of a difference subset of the multidimensional torus $\mathbb{Z}_3^n$
E. P. Davletyarova, A. A. Zhukova
4
Quasicomplete short cubic trigonometric sums
M. N. Dobrovol'skii
9
An estimate of the upper bound of the moduli of the zeros of incomplete polynomials
A. R. Esajan
31
The joint distribution of multiplicative functions
A. Laurinčikas
41
On the limit behavior of a probability distribution on the circle
F. M. Malyshev, V. L. Migunov
59
Dobrovol'skaya's algorithm and numerical integration
E. D. Rebrov
65
Continued fractions for quadratic irrationalities from the field $\mathbb{Q}(\sqrt{5})$
E. V. Trikolich, E. I. Yushina
77
On the connectedness of random distance graphs of a special form
A. R. Yarmukhametov
95
Aleksandr Aleksandrovich Yudin
M. B. Khripunova, V. G. Zhuravlev, A. A. Zhukova, E. P. Davletyarova
109
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020